T Nation

I Have Had an Estrogen Rebound!

Hi.

I’m a spanish bodybuilder, excuse me about my english.

Recently I have had a bloodwork, and this is the results:

LH : <0,1 (1.4-7.7)
FSH : <0,1 (1.5-14)
estradiol-17 beta : 627 (<56)
Progesterone : 0.38 (< 0.6)
Prolactin : 16.9 (< 15)
Testosterone: 27.5 (3-11)
Free Testosterone: >90 (5.6-27)

My cicle was:

500 mg testosterone enanthate
150 mg trembolone acetate (2 doses ew)
500 ui HCG (2 doses ew)

I did the bloodwork 26 hours after inyect 500ui of HCG, and 250mg Testo Enanthate.

I have 30 years old, 190 pounds, 10 years training.

I have been 24 weeks ON, I have a prior bloodwork when I was off and everything was OK.

I have suspended my cicle, but I’m afraid. What is the cause of this anormal levels of estradiol?, I think its very high, what can I do?.

Thank you in advance.

Your blood work was taken too closely to your HCG and your enanthate shot. To get an accurate reading, you need to wait a couple of weeks after your last shot or any PCT, and then get blood work. That way, everything is out of your system.

Your elevated estradiol is likely from the aromatization of testosterone. You might want to get some anastrozole (arimidex) or nolvadex to help control your estrogen levels.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
Well no offence dude, but you have nothing to control your estrogen levels so, um, why is the high E such a shock to you?

0.5mg arimidex ED for a week then reduce it to 0.25mg EOD or therabouts.

BBB[/quote]

YEP, thats exactly what i would do, high E2 can really wreak havoc on you especially since you have stopped the cycle and now your testosterone levels are going to fall sharply leaving you with hig e2 and low testosterone…a recipe for anxiety, depression, low libido, and all around general misery

I don’t need this kind of help.

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
supertren wrote:

YEP, thats exactly what i would do, high E2 can really wreak havoc on you especially since you have stopped the cycle and now your testosterone levels are going to fall sharply leaving you with hig e2 and low testosterone…a recipe for anxiety, depression, low libido, and all around general misery

I don’t need this kind of help.

WTF? Dude, you should be happy that morepain even has the time and urge to reply to this thread. He’s been in this game longer than any of us and has probably forgotten more useful information than you will ever know.

Show some respect.

BBB[/quote]

I’m gonna go out on a limb here and suggest this is a “lost in translation” moment and that the OP actually meant he didn’t want that to happen to him.

I hope.

[quote]Aragorn wrote:
bushidobadboy wrote:
supertren wrote:

YEP, thats exactly what i would do, high E2 can really wreak havoc on you especially since you have stopped the cycle and now your testosterone levels are going to fall sharply leaving you with hig e2 and low testosterone…a recipe for anxiety, depression, low libido, and all around general misery

I don’t need this kind of help.

WTF? Dude, you should be happy that morepain even has the time and urge to reply to this thread. He’s been in this game longer than any of us and has probably forgotten more useful information than you will ever know.

Show some respect.

BBB

I’m gonna go out on a limb here and suggest this is a “lost in translation” moment and that the OP actually meant he didn’t want that to happen to him.

I hope.[/quote]

Yes.

I’m interested in what I can do now, should I take anything like arimidex or something like that?, should I only wait for E2 to low?.

Sorry about my English.

I think this was lost in translation - but saying that…

supertren - do as was said in your second reply by bushidobadboy

:slight_smile: